@Article{NMTMA-5-278, author = {}, title = {Asymptotic Preserving Schemes for Semiconductor Boltzmann Equation in the Diffusive Regime}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2012}, volume = {5}, number = {2}, pages = {278--296}, abstract = {

As is known, the numerical stiffness arising from the small mean free path is one of the main difficulties in the kinetic equations. In this paper, we derive both the split and the unsplit schemes for the linear semiconductor Boltzmann equation with a diffusive scaling. In the two schemes, the anisotropic collision operator is realized by the "BGK"-penalty method, which is proposed by Filbet and Jin [F. Filbet and S. Jin, J. Comp. Phys. 229(20), 7625-7648, 2010] for the kinetic equations and the related problems having stiff sources. According to the numerical results, both of the schemes are shown to be uniformly convergent and asymptotic-preserving. Besides, numerical evidences suggest that the unsplit scheme has a better numerical stability than the split scheme.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.2012.m1045}, url = {http://global-sci.org/intro/article_detail/nmtma/5939.html} }